Acta Applicandae Mathematicae

, Volume 111, Issue 2, pp 179–187

Periodic Solutions of Second Order Superlinear Singular Dynamical Systems

Article

DOI: 10.1007/s10440-009-9539-9

Cite this article as:
Chu, J. & Zhang, Z. Acta Appl Math (2010) 111: 179. doi:10.1007/s10440-009-9539-9

Abstract

We study the existence of periodic solutions of second order superlinear dynamical systems with a singularity of repulsive type. The proof is based on a well-known fixed point theorem for completely continuous operators. We do not need to consider so-called strong force conditions. Recent results in the literature are generalized and significantly improved.

Keywords

Periodic solutions Superlinear Singular dynamical systems Fixed point theorem in cones 

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Department of Mathematics, College of ScienceHohai UniversityNanjingChina
  2. 2.School of Mathematical SciencesBeijing Normal UniversityBeijingChina

Personalised recommendations